# SDR SWAA2020091716279

- Difficulty date: September 14, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 58,987 hours, 34,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: L1 Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND ON L1 DOOR LOWER HINGE CUTOUT.  PERFORMED CUTOUT OF DAMAGE AT L1 DOOR LOWER HINGE, PER EA 20-152-01734 PART 1 142987.
